Same here.I spent years chasing the candida dragon. It was a serious detriment to both my health and my wallet.
The last time I checked (which was admittedly a few years ago), there was no good evidence that immunocompetent patients are susceptible to gastrointestinal overgrowth of candida or that such an overgrowth results in the kind of symptoms you read about online.
I urge you to act with extreme caution and scepticism. IF your blood test is accurate (a big if), then there are a lot of reasons that you may show an immune response to candida, including past or present oral, vaginal, skin or nail infections.
Sorry I never saw a notification for this post or I may have missed it. I was in the same boat as you- LDN worked wonders for me in the beginning after a couple of years of use. I was only using .125 mg dose.-oral then moved to transdermal. Eventually I started noticing that my yeast issues getting worse and the medicine losing its effectiveness. I am not sure what caused LDN to flare my yeast ( candida in my gut and mouth and sebhorrheic dermatitis on my face to flare) I've read some things online and found a few people who experienced the same things, but still no explanation. I think you're right because I tried LDN without any added fillers and it still did the same thing. I think its modulating the immune system in a way where yeast are able to thrive possibly? I had to quit it eventually as it made my yeast problems worse and It felt like it wasn't working like it used to , plus, I found out that it made my Spontaneous pnuemothoraxes worse (lung collapse). Now, I wish someone could explain that one for me. I ended up needing a chest tube and surgery to repair my lung and basically scar the pleura so it could for stick to the chest wall thus preventing more pneumothoraxes.Hi 👋 @Silence I was hoping to speak to you. I have been using LDN medicine for 3 years now but this past 6 months I have been getting bad Candida with it. After experimenting I found it happened at .2mg. I then switched to the Sub lingual drops of LDN where you just put it on your tongue and then spit it out . But I still got the Candida. Now Iv quit the medicine as I think it’s not what’s in the medicine but what it does to your immune system that is causing the negative side effects . My doctor doesn’t know much about it and never heard of this side effect before. That’s why I was wanting to know your experience ? Are you still using the medicine ? If not did you find another medicine that’s helped ? I found good effects with the LDN at first for the first year with no Candida. It helped my sleep and pains. Weird it only started negative after a year of use. I’m 28 year old male in Ireland , very active and have been previously diagnosed with fibromyalgia but it could be something else as I experience soo many bad health symptoms. I have seen a neurologist who wants to do mri scans but that might not help much.